MathSciNet Relay Station
MathSciNet bibliographic data
MR2281223 (2008f:62103) 62L20 (34A60 91A22 91A26)
Benaïm, Michel; Hofbauer, Josef; Sorin, Sylvain Stochastic approximations and differential inclusions. II. Applications. Math. Oper. Res. 31 (2006), no. 4, 673–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement